# SDR DALA2021052402869

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 50,661 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 - CRACK ACCESS PANEL 191KB BELLY FAIRING AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 191KB BELLY FAIRING AT LOWER FUSELAGE AS PER ERA AND A319 SRM 51-77. (1813212)
